# SDR AALA202211088279

- Difficulty date: October 28, 2022
- Submitted: November 8, 2022
- Operation: Air carrier
- Aircraft: N858NN
- Make and model: Boeing 737823
- Aircraft serial: 30904
- Aircraft time: 35,858 hours, 14,865 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143A524033
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN THE INBOARD END OF PASSENGER CABIN FLOOR SUPPORT LOCATED AT BS 540, WL 208, AND LBL 2. REPLACED FLOOR SUPPORT PER AARD 51-00-05 AND SRM 51-40-02.
